Skip to content

Homepage Forums DietDoc I still feel hungry, even when I take the HCG. Should I increase my dosage?

  • This topic is empty.
Viewing 0 reply threads
  • Author
    Posts
    • #14119 Reply
      Coach Daniel – Call or text 858-247-3027
      Guest

      Very common question when a patient is taking HCG.

      Increasing the dosage actually is not an option. Typically the doctors lower the dosage if you are still feeling hungry. Lowering the dosage is the last step though. Adjusting your macronutrients or a lack of water intake maybe the main cause. If you do not drink 80-90oz of water everyday, that can trigger a hunger signal in our brain that is telling us we are hungry when really its due to a lack of drinking enough water.

      Call or text me directly with your concerns so I can assist with overcoming any hurdle:

      Coach Daniel
      858-247-3027
      daniel@dietdoc.com

Viewing 0 reply threads
Reply To: I still feel hungry, even when I take the HCG. Should I increase my dosage?
Your information:




Scroll To Top